Escaping geodesics of Riemannian surfaces

José L. Fernández Departamento de Matemáticas, Universidad Autónoma de Madrid María V. Melián Departamento de Matemáticas, Universidad Autónoma de Madrid

TBD mathscidoc:1701.331907

Acta Mathematica, 187, (2), 213-236, 1997.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{josé1997escaping,
  title={Escaping geodesics of Riemannian surfaces},
  author={José L. Fernández, and María V. Melián},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339216582616},
  booktitle={Acta Mathematica},
  volume={187},
  number={2},
  pages={213-236},
  year={1997},
}
José L. Fernández, and María V. Melián. Escaping geodesics of Riemannian surfaces. 1997. Vol. 187. In Acta Mathematica. pp.213-236. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203339216582616.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved